# SDR AALA201601189001

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 13,339 hours, 5,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT PATH LIGHT ON SEAT 4C LOOSE. REATTACHED 4C EMER EXIT PATH LIGHT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK,
